# SDR DALA2024120911541

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 59,915 hours, 42,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK THE FWD OVERWING EMERGENCY EXIT UPPER DOOR LIGHTS ON BOTH LT & RT SIDE WERE FOUND NOT ILLUMINATED. MAINTENANCE REPLACED THE B5-121 BATTERY PACK PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #6930904)
